On a degenerate system of composite type
Differencialʹnye uravneniâ, Tome 18 (1982) no. 2, pp. 349-351
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_2_a22,
author = {L. S. Sergienko},
title = {On a degenerate system of composite type},
journal = {Differencialʹnye uravneni\^a},
pages = {349--351},
year = {1982},
volume = {18},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_2_a22/}
}
L. S. Sergienko. On a degenerate system of composite type. Differencialʹnye uravneniâ, Tome 18 (1982) no. 2, pp. 349-351. http://geodesic.mathdoc.fr/item/DE_1982_18_2_a22/